Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
200 Publications
2025 | Journal Article | LibreCat-ID: 58402
T. Baier, A. C. Ferreira, J. Hilgert, J. M. Mourão, and J. P. Nunes, “Fibering polarizations and Mabuchi rays on symmetric spaces of compact type,” Analysis and Mathematical Physics, vol. 15, no. 1, Art. no. 21, 2025, doi: 10.1007/s13324-025-01012-6.
LibreCat
| DOI
2025 | Book Chapter | LibreCat-ID: 58587
J. Hilgert, “Quantum-Classical Correspondences for Locally Symmetric Spaces,” in Symmetry in Geometry and Analysis, Volume 2, 2025.
LibreCat
| DOI
| Download (ext.)
2025 | Journal Article | LibreCat-ID: 59344
C. Arends, J. Frahm, and J. Hilgert, “Edge Laplacians and Edge Poisson Transforms for Graphs,” Potential Analysis, 2025, doi: 10.1007/s11118-024-10184-y.
LibreCat
| DOI
2025 | Journal Article | LibreCat-ID: 59343
C. Arends, J. Frahm, and J. Hilgert, “A pairing formula for resonant states on finite regular graphs,” Mathematische Annalen, 2025, doi: 10.1007/s00208-025-03140-7.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 32101 |

T. Weich, Y. Guedes Bonthonneau, C. Guillarmou, and J. Hilgert, “Ruelle-Taylor resonances of Anosov actions,” J. Europ. Math. Soc., pp. 1–36, 2024.
LibreCat
| Files available
2024 | Journal Article | LibreCat-ID: 57498
T. Baier, J. Hilgert, O. Kaya, J. M. Mourão, and J. P. Nunes, “Quantization in fibering polarizations, Mabuchi rays and geometric Peter–Weyl theorem,” Journal of Geometry and Physics, vol. 207, Art. no. 105355, 2024, doi: 10.1016/j.geomphys.2024.105355.
LibreCat
| DOI
2024 | Journal Article | LibreCat-ID: 58103
K.-U. Bux, J. Hilgert, and T. Weich, “Spectral correspondences for finite graphs without dead ends,” Indagationes Mathematicae, vol. 36, no. 1, pp. 188–217, 2024, doi: 10.1016/j.indag.2024.05.001.
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 31210
C. Arends and J. Hilgert, “Spectral correspondences for rank one locally symmetric spaces: the case of exceptional parameters,” Journal de l’École polytechnique — Mathématiques, vol. 10, pp. 335–403, 2023, doi: 10.5802/jep.220.
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34793
H. Glöckner and J. Hilgert, “Aspects of control theory on infinite-dimensional Lie groups and G-manifolds,” Journal of Differential Equations, vol. 343, pp. 186–232, 2023, doi: 10.1016/j.jde.2022.10.001.
LibreCat
| DOI
| arXiv
2022 | Journal Article | LibreCat-ID: 35322
K.-U. Bux, J. Hilgert, and T. Weich, “Poisson transforms for trees of bounded degree,” Journal of Spectral Theory, vol. 12, no. 2, pp. 659–681, 2022, doi: 10.4171/jst/414.
LibreCat
| DOI
2022 | Book Review | LibreCat-ID: 51554
J. Hilgert, “Ethan D. Bolker und Maura B. Mast: Common Sense Mathematics, Second Edition. AMS/MAA Press 2021,” Mathematische Semesterberichte, vol. 69. pp. 151–153, 2022, doi: 10.1007/s00591-021-00314-7.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 31263
C. Guillarmou, J. Hilgert, and T. Weich, “High frequency limits for invariant Ruelle densities,” Annales Henri Lebesgue, vol. 4, pp. 81–119, 2021, doi: 10.5802/ahl.67.
LibreCat
| DOI
| arXiv
2021 | Journal Article | LibreCat-ID: 36271
D. Brennecken, J. Hilgert, and L. Ciardo, “Algebraically Independent Generators for the Algebra of Invariant Differential Operators on SLn(R)/SOn(R),” Journal of Lie Theory, vol. 31, no. 2, pp. 459--468, 2021, doi: 10.48550/arXiv.2008.07479.
LibreCat
| DOI
2021 | Book Review | LibreCat-ID: 51556
J. Hilgert, “Philip Ording: 99 Variations on a Proof. Princeton University Press 2019,” Mathematische Semesterberichte, vol. 68. pp. 171–173, 2021, doi: 10.1007/s00591-021-00295-7.
LibreCat
| DOI
2021 | Book Review | LibreCat-ID: 51555
J. Hilgert, “Georg Glaeser (Hrsg.): 77-mal Mathematik für zwischendurch – Unterhaltsame Kuriositäten und unorthodoxe Anwendungen. Springer Spektrum 2020,” Mathematische Semesterberichte, vol. 68. pp. 175–177, 2021, doi: 10.1007/s00591-021-00296-6.
LibreCat
| DOI
2021 | Journal Article | LibreCat-ID: 35702
M. Schürmann et al., “Consultation Phases in Mathematics Learning and Support Centres,” International Journal of Research in Undergraduate Mathematics Education, vol. 8, no. 1, pp. 94–120, 2021, doi: 10.1007/s40753-021-00154-9.
LibreCat
| DOI